By the same authors

From the same journal

Complete reducibility and separable field extensions

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalComptes rendus mathematique
DatePublished - May 2010
Issue number9-10
Volume348
Number of pages3
Pages (from-to)495-497
Original languageEnglish

Abstract

Let G be a connected reductive linear algebraic group. The aim of this note is to settle a question of J-P. Serre concerning the behaviour of his notion of G-complete reducibility under separable field extensions. Part of our proof relies on the recently established Tits Centre Conjecture for the spherical building of the reductive group G. (C) 2010 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.

    Research areas

  • CENTER CONJECTURE, BUILDINGS

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations